Rectifiability and Lipschitz extensions into the Heisenberg group

Balogh, Zoltán M.; Fässler, Katrin S. (2009). Rectifiability and Lipschitz extensions into the Heisenberg group. Mathematische Zeitschrift, 263(3), pp. 673-683. Berlin: Springer-Verlag 10.1007/s00209-008-0437-z

[img]
Preview
Text
209_2008_Article_437.pdf - Published Version
Available under License Publisher holds Copyright.

Download (286kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan and Fässler, Katrin

ISSN:

0025-5874

Publisher:

Springer-Verlag

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

26 Jun 2018 14:45

Publisher DOI:

10.1007/s00209-008-0437-z

Web of Science ID:

000269913900009

BORIS DOI:

10.7892/boris.36823

URI:

https://boris.unibe.ch/id/eprint/36823 (FactScience: 206245)

Actions (login required)

Edit item Edit item
Provide Feedback